# SDR AALA20100630MIA02

- Difficulty date: June 30, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 64,978 hours, 10,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BY RIGHT NUMBER 3 DOOR.  OPS CHECKED NORMAL.
